# SDR IPXA2022072584559

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N371UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65791
- Aircraft time: 4,874 hours, 1,949 cycles
- Engine: Ge CF680C2*
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: NA
- Part serial: NA
- Condition: Abnormal
- Location: Powerplant
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP** ETOPS FILED OPEN**AT BLOCK IN: "L ENG FIRE LP 2" STATUS MSG ILLUMINATED. L ENG FIRE LP2 DEFERRED 26-11-1-1 CAT C.
